Advances in Pure Mathematics

Volume 6, Issue 4 (March 2016)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.48  Citations  h5-index & Ranking

Sums of Squares of Polygonal Numbers

HTML  XML Download Download as PDF (Size: 209KB)  PP. 297-301  
DOI: 10.4236/apm.2016.64019    2,633 Downloads   3,695 Views  Citations
Author(s)

ABSTRACT

Polygonal numbers and sums of squares of primes are distinct fields of number theory. Here we consider sums of squares of consecutive (of order and rank) polygonal numbers. We try to express sums of squares of polygonal numbers of consecutive orders in matrix form. We also try to find the solution of a Diophantine equation in terms of polygonal numbers.

Share and Cite:

Gnanam, A. and Anitha, B. (2016) Sums of Squares of Polygonal Numbers. Advances in Pure Mathematics, 6, 297-301. doi: 10.4236/apm.2016.64019.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.